logo AFST
Averaging method for neutral type impulsive differential equations with supremums
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 12 (1991) no. 3, pp. 391-403.
@article{AFST_1991_5_12_3_391_0,
     author = {Svetla Dimitrova Milusheva and Drumi Dimitrov Bainov},
     title = {Averaging method for neutral type impulsive differential equations with supremums},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {391--403},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 12},
     number = {3},
     year = {1991},
     doi = {10.5802/afst.733},
     zbl = {0760.34039},
     mrnumber = {1189448},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.733/}
}
TY  - JOUR
TI  - Averaging method for neutral type impulsive differential equations with supremums
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1991
DA  - 1991///
SP  - 391
EP  - 403
VL  - Ser. 5, 12
IS  - 3
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.733/
UR  - https://zbmath.org/?q=an%3A0760.34039
UR  - https://www.ams.org/mathscinet-getitem?mr=1189448
UR  - https://doi.org/10.5802/afst.733
DO  - 10.5802/afst.733
LA  - en
ID  - AFST_1991_5_12_3_391_0
ER  - 
%0 Journal Article
%T Averaging method for neutral type impulsive differential equations with supremums
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1991
%P 391-403
%V Ser. 5, 12
%N 3
%I Université Paul Sabatier
%C Toulouse
%U https://doi.org/10.5802/afst.733
%R 10.5802/afst.733
%G en
%F AFST_1991_5_12_3_391_0
Svetla Dimitrova Milusheva; Drumi Dimitrov Bainov. Averaging method for neutral type impulsive differential equations with supremums. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 12 (1991) no. 3, pp. 391-403. doi : 10.5802/afst.733. https://afst.centre-mersenne.org/articles/10.5802/afst.733/

[1] Mil'Man (V.D.) and Myshkis (A.D.) .- On the stability of motion in the presence of impulses, Sib. Math. J., 1 (1960) pp. 233-237 (in Russian).

[2] Mil'Man (V.D.) and Myshkis (A.D.) .- Random impulses in linear dynamic systems. Approximate method for solving differential equations, Publ. House Acad. Sci. Ukr. SSR, Kiev (1963) pp. 64-81 (in Russian). | Zbl

[3] Lakshmikantham (V.), Bainov (D.D.) and Simeonov (P.S.) .- Theory of Impulsi ve Differential Equations, Work Scientific, Singapore, New-Jersey, London, Hong-Kong (1989), 273 p. | Zbl

[4] Angelov (V.G.) and Bainov (D.D.) .- On the functional differential equations with "maximums", Appl. Anal. 16 (1883) pp. 187-194. | Zbl

[5] Bainov (D.D.) and Milusheva (S.D.) .- Justification of the averaging method for functional differential equations with maximums, Hardonic J., 6 (1983) pp. 1034-1039. | Zbl

[6] Bainov (D.D.) and Zahariev (A.I.) .- Oscillating and asymptotic properties of a class of functional differential equations with maxima, Czechoslovak Math. J., 34 (109), (1984) pp. 247-251. | Zbl

[7] Mishev (D.P.) . - Oscillatory properties of the solutions of hyperbolic differential equations with "maximums", Hiroshima Math. J., 16 (1986) pp. 77-83. | Zbl

Cited by Sources: